Follow
Mário Bessa
Mário Bessa
Full Professor at Department of Science and Technology of Aberta University
Verified email at uab.pt - Homepage
Title
Cited by
Cited by
Year
The Lyapunov exponents of generic zero divergence three-dimensional vector fields
M Bessa
Ergodic Theory and Dynamical Systems 27 (5), 1445-1472, 2007
452007
A generic incompressible flow is topological mixing
M Bessa
Comptes Rendus Mathematique 346 (21-22), 1169-1174, 2008
402008
On C1-robust transitivity of volume-preserving flows
M Bessa, J Rocha
Journal of Differential Equations 245 (11), 3127-3143, 2008
382008
Generic Dynamics of 4-Dimensional C 2 Hamiltonian Systems
M Bessa, JL Dias
Communications in mathematical physics 281, 597-619, 2008
312008
On the periodic orbits, shadowing and strong transitivity of continuous flows
M Bessa, MJ Torres, P Varandas
Nonlinear Analysis 175, 191-209, 2018
262018
Dynamics of generic 2-dimensional linear differential systems
M Bessa
Journal of Differential Equations 228 (2), 685-706, 2006
242006
Shadowing, expansiveness and specification for C1-conservative systems
M Bessa, LEE Manseob, WEN Xiao
Acta Mathematica Scientia 35 (3), 583-600, 2015
232015
Shades of hyperbolicity for Hamiltonians
M Bessa, J Rocha, MJ Torres
Nonlinearity 26 (10), 2851, 2013
192013
Abundance of elliptic dynamics on conservative three-flows
M Bessa, P Duarte
Dynamical Systems 23 (4), 409-424, 2008
192008
On the stability of the set of hyperbolic closed orbits of a Hamiltonian
M Bessa, C Ferreira, J Rocha
Mathematical Proceedings of the Cambridge Philosophical Society 149 (2), 373-383, 2010
172010
Three-dimensional conservative star flows are Anosov
M Bessa, J Rocha
Discrete and Continuous Dynamical Systems-A 26 (3), 839-846, 2010
172010
Dynamics of generic multidimensional linear differential systems
M Bessa
Advanced Nonlinear Studies 8 (1), 191-211, 2008
172008
Contributions to the geometric and ergodic theory of conservative flows
M Bessa, J Rocha
Ergodic Theory and Dynamical Systems 33 (6), 1709-1731, 2013
162013
Hyperbolicity and stability for Hamiltonian flows
M Bessa, J Rocha, MJ Torres
Journal of Differential Equations 254 (1), 309-322, 2013
162013
On the Lyapunov spectrum of relative transfer operators
M Bessa, M Stadlbauer
Stochastics and Dynamics 16 (06), 1650024, 2016
142016
Fine properties of Lp-cocycles which allow abundance of simple and trivial spectrum
M Bessa, H Vilarinho
Journal of Differential Equations 256 (7), 2337-2367, 2014
142014
Dominated splitting and zero volume for incompressible three flows
V Araujo, M Bessa
Nonlinearity 21 (7), 1637, 2008
142008
Removing zero Lyapunov exponents in volume-preserving flows
M Bessa, J Rocha
Nonlinearity 20 (4), 1007, 2007
142007
Generic Hamiltonian Dynamics
M Bessa, C Ferreira, J Rocha, P Varandas
Journal of Dynamics and Differential Equations 29 (1), 203-218, 2017
122017
C1-stably shadowable conservative diffeomorphisms are Anosov
M Bessa
arXiv preprint arXiv:1112.3466, 2011
122011
The system can't perform the operation now. Try again later.
Articles 1–20